Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 71, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 4, 2008, 3:20 PM EDT for 4 counties in Indiana. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 3:20 PM EDT (19:20 UTC)
- Expired
- Jun 4, 2008, 4:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Clay County, IN, Greene County, IN, Sullivan County, IN, Vigo County, IN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:56 PM EDT | TSTM WND DMG | Shelburn, IN | POWER LINES DOWN AND A TREE ON A HOUSE |
| Jun 4, 3:58 PM EDT | TSTM WND DMG | Hymera, IN | POWER OUT TO A LARGE PORTION OF THE TOWN |
| Jun 4, 3:58 PM EDT | TSTM WND DMG | Sullivan, IN | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 041920
SVRIND
INC021-055-153-167-042000-
/O.NEW.KIND.SV.W.0071.080604T1920Z-080604T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 400 PM EDT
* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
CENTRAL SULLIVAN COUNTY...OR 16 MILES NORTHEAST OF ROBINSON...AND
MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HYMERA BY 325 PM EDT...
JASONVILLE BY 330 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 8 AND 10.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3945 8738 3920 8706 3917 8707 3917 8703
3912 8697 3906 8751 3923 8759
TIME...MOT...LOC 1920Z 249DEG 52KT 3918 8744
$$
JK1 follow-up statement
000
WWUS53 KIND 041938
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 PM EDT WED JUN 4 2008
INC021-055-153-167-042000-
/O.CON.KIND.SV.W.0071.000000T0000Z-080604T2000Z/
CLAY-GREENE-SULLIVAN-VIGO-
337 PM EDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN GREENE...NORTHERN SULLIVAN...SOUTHWESTERN CLAY AND
SOUTHERN VIGO COUNTIES...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 10 MILES SOUTH OF JASONVILLE...OR 30
MILES NORTHEAST OF VINCENNES...MOVING EAST AT 40 MPH.
THIS STORM IS SIMILAR TO ONE THAT PRODUCED QUARTER SIZED HAIL IN
ILLINOIS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3945 8738 3920 8706 3917 8707 3917 8703
3912 8697 3906 8751 3923 8759
TIME...MOT...LOC 1937Z 249DEG 52KT 3905 8705
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:30 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 4, 2:30 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 PM EDT WED JUN 4 2008 .AVIATION...DISCUSSION FOR 18Z TAFS HIGH PRESSURE TO EAST OF FORECAST AREA WILL BRING FAIRLY STRONG WARM HUMID FLOW THROUGH 18Z. THIS WILL RESULT IN AREAS OF TSRA THROUGH 12Z...ESPECIALLY OVER NORTHERN PORTIONS OF THE AREA TONIGHT. TSRA MAY BRFLY PRODUCE VSBYS AOB 1 MI AND CIGS OVC015. BETWEEN TSRA CIGS SHOULD BE MAINLY AOA 10 THSD FT. VSBYS BWTWN TSRA MSTLY P6SM...BUT LCLY 5SM IN BR AROUND DAWN. WINDS MAINLY SOUTH 10-15 MPH TODAY AND 5-10 MPH TONIGHT. SW WND 10-20 MPH THURSDAY. WINDS IN TSRA BRFLY 40 MPH. && .DISCUSSION... SHORT TERM BIG QUESTION IS IF HYDRO PROBLEMS/SEVERE WEATHER WILL RETURN TONIGHT. AS OF 2 PM WE ARE MUCH CLEARER THAN WE WERE AT SAME TIME YESTERDAY. THIS WOULD SUGGEST CAP HAS BUILT OVER AREA AS ALL MODELS TAKE US INTO MORE OF A BERMUDA HIGH SITUATION. QUESTION IS WILL CAP HOLD TONIGHT...IF IT DOES NOT...CAPE IS VERY HIGH AND SO IS PRECIPITABLE WATER. ALSO TO CONSIDER...WARM FRONT THAT WAS ASSOCIATED WITH CONVECTION LAST NIGHT HAS MIGRATED NORTH. I CAN STILL SEE THINGS COMING TOGETHER IN THE NORTH TONIGHT AND WILL KEEP LIKELY GUIDANCE POPS THERE. ALSO FFA SINCE PRECIPITABLE WATER IS ABUNDANT AND SOME AREAS ARE SOAKED. TO THE SOUTH WITH A STRONGER CAP AND GREATER DISTANCE FROM THE FRONT...CHC POPS OK...BUT HEAVY RAIN STILL POSSIBLE WITH ANYTHING THAT FIRES. TEMPS RELATIVELY FLAT TONIGHT WITH WIND AND HUMID AIR. MET MOS SEEMS TO EXPRESS THIS WELL. ON THURSDAY HIGH PRESSURE BUILDS INTO INDIANA FROM THE EAST COAST. BIG QUESTION IS HOW HOT WILL IT GET. THERE SHOULD BE AN ABUNDANCE OF SUNSHINE. 850 MB TEMPS ARE A LITTLE WARMER THEN PRVS RUN. WILL GO NEAR WARMER NGM 3 HOURLY TEMPS WHICH ARE CLOSE TO PRVS FCST. SKIES SHOULD BE MOSTLY CLEAR FRIDAY NGT. WITH THE STG FLOW CONTINUING FROM THE SOUTH TEMPS SHOULD NOT DROP MUCH. THE NEXT SYSTEM MOVES IN ON FRIDAY. THE CHC OF RAIN WOULD MOST LIKELY NOT BEGIN UNTIL AFTN. AS THE SYSTEM MOVES THROUGH FRI NIGHT SHOWERS WILL BECOME LIKELY. THE CHANCE OF TSTMS WILL CONTINUE ON SAT. WARMER AND DRIER AIR WILL MOVE IN FROM SUN THROUGH THE EXTENDED PD. && .IND WATCHES/WARNINGS/ADVISORIES... FFA TONIGHT NORTHEAST QUARTER TONIGHT... AVIATION...KWIATKOWSKI SHORT TERM PUBLIC...KWIATKOWSKI LONG TERM PUBLIC...HAINES
Hazardous weather outlook, Jun 4, 3:41 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EDT WED JUN 4 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-050745- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 341 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-050745- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 341 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 4, 10:07 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 10 NE INDIANAPOLIS 39.88N 86.01W
06/04/2008 MARION IN PUBLIC
2 1/2 TO 3 FT OF WATER OVER ROADWAY AT 75TH ST AND
BINFORD AVE. SUV STRANDED. OTHER VEHICLES APPARENTLY
MAKING IT THROUGH WATER.
&&
HEROLDLocal storm report, Jun 4, 1:27 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
127 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL CROTHERSVILLE 38.80N 85.84W
06/04/2008 E1.75 INCH JACKSON IN LAW ENFORCEMENT
HAIL DENTED ROOFS OF SEVERAL CARS.
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Henry | 45 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 42 min |
| Jun 3, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 48 min |
| Jun 3, 9:04 PM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 56 min |
| Jun 3, 9:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Johnson | 52 min |
| Jun 3, 9:31 PM EDT | Severe Thunderstorm Warning | IND | Shelby | 44 min |
| Jun 3, 9:42 PM EDT | Tornado Warning | IND | Bartholomew, Shelby | 31 min |
| Jun 3, 9:56 PM EDT | Tornado Warning | IND | Decatur | 15 min |
| Jun 3, 9:58 PM EDT | Flash Flood Warning | IND | Rush | 2 hr |
| Jun 3, 11:07 PM EDT | Flash Flood Warning | IND | Warren | 83 min |
| Jun 3, 11:11 PM EDT | Severe Thunderstorm Warning | IND | Henry | 49 min |
| Jun 4, 12:27 AM EDT | Flash Flood Warning | IND | Fountain, Vermillion, Warren | 2 hr |
| Jun 4, 12:30 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Jun 4, 12:38 AM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 29 min |
| Jun 4, 12:56 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| Jun 4, 12:59 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 46 min |
| Jun 4, 1:24 AM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 96 min |
| Jun 4, 1:29 AM EDT | Severe Thunderstorm Warning | IND | Henry | 46 min |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 41 min |
| Jun 4, 1:40 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 35 min |
| Jun 4, 1:42 AM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 93 min |
| Jun 4, 2:18 AM EDT | Flash Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 87 min |
| Jun 4, 2:43 AM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 3 hr |
| Jun 4, 2:52 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 3 hr |
| Jun 4, 3:03 AM EDT | Flash Flood Warning | IND | Hendricks, Marion | 87 min |
| Jun 4, 3:07 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 3 hr |
| Jun 4, 3:18 AM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| Jun 4, 3:39 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 2 hr |
| Jun 4, 3:42 AM EDT | Severe Thunderstorm Warning | IND | Rush | 48 min |
| Jun 4, 4:29 AM EDT | Areal Flood Warning | IND | Hendricks, Marion | 2 hr |
| Jun 4, 5:12 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison | 2 hr |
| Jun 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 24 min |
| Jun 4, 5:26 AM EDT | Flash Flood Warning | IND | Marion | 94 min |
| Jun 4, 5:50 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more | 30 hr |
| Jun 4, 5:56 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 30 hr |
| Jun 4, 6:16 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more | 24 hr |
| Jun 4, 6:23 AM EDT | Flash Flood Warning | IND | Boone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more | 97 min |
| Jun 4, 6:41 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 34 min |
| Jun 4, 6:53 AM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more | 86 min |
| Jun 4, 7:18 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe | 42 min |
| Jun 4, 7:23 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more | 2 hr |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 43 min |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Hamilton, Madison | 59 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Greene, Owen | 12 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox | 19 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Shelby | 66 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 46 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 4, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Vigo | 49 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Owen | 64 min |
| Jun 4, 4:16 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 4, 4:37 PM EDT | Flash Flood Warning | IND | Clay, Owen, Sullivan, Vigo | 4 hr |
| Jun 4, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more | 63 min |
| Jun 4, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 25 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 34 min |
| Jun 4, 4:59 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 4 hr |
| Jun 4, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 20 min |
| Jun 4, 5:26 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 4 hr |
| Jun 4, 6:01 PM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.